Viviane Baladi
Viviane Baladi
DR CNRS-LPSM Paris
E-mail confirmado em lpsm.paris - Página inicial
Título
Citado por
Citado por
Ano
Positive transfer operators and decay of correlations
V Baladi
World scientific, 2000
7732000
Anisotropic Hölder and Sobolev spaces for hyperbolic diffeomorphisms
V Baladi, M Tsujii
Annales de l'institut Fourier 57 (1), 127-154, 2007
1882007
On the spectra of randomly perturbed expanding maps
V Baladi, LS Young
Communications in Mathematical Physics 156 (2), 355-385, 1993
1751993
Zeta functions and transfer operators for piecewise monotone transformations
V Baladi, G Keller
Communications in mathematical physics 127 (3), 459-477, 1990
1711990
Euclidean algorithms are Gaussian
V Baladi, B Vallée
Journal of Number Theory 110 (2), 331-386, 2005
1352005
Strong stochastic stability and rate of mixing for unimodal maps
V Baladi, M Viana
Annales scientifiques de l'Ecole normale supérieure 29 (4), 483-517, 1996
1101996
Resonances for intermittent systems
V Baladi, JP Eckmann, D Ruelle
Nonlinearity 2 (1), 119, 1989
921989
Linear response formula for piecewise expanding unimodal maps
V Baladi, D Smania
Nonlinearity 21 (4), 677, 2008
832008
Development of systematic joints in response to flexure-related fibre stress in flexed foreland plates: the Apulian forebulge case history, Italy
A Billi, F Salvini
Journal of Geodynamics 36 (4), 523-536, 2003
82*2003
Dynamical determinants and spectrum for hyperbolic diffeomorphisms
V Baladi, M Tsujii
Contemp. Math 469, 29-68, 2008
802008
Exponential decay of correlations for surface semi-flows without finite Markov partitions
V Baladi, B Vallée
Proceedings of the American Mathematical Society, 865-874, 2005
742005
Dynamical zeta functions and dynamical determinants for hyperbolic maps: A functional approach
V Baladi
Springer, 2018
712018
An extension of the theorem of Milnor and Thurston on the zeta functions of interval maps
V Baladi, D Ruelle
Ergodic Theory and Dynamical Systems 14 (4), 621-632, 1994
691994
Linear response, or else
V Baladi
arXiv preprint arXiv:1408.2937, 2014
682014
Exponential decay of correlations for finite horizon Sinai billiard flows
V Baladi, MF Demers, C Liverani
Inventiones mathematicae 211 (1), 39-177, 2018
662018
Periodic orbits and dynamical spectra (survey)
V Baladi
Ergodic theory and dynamical systems 18 (2), 255-292, 1998
661998
Good Banach spaces for piecewise hyperbolic maps via interpolation
V Baladi, S Gouëzel
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 26 (4), 1453-1481, 2009
632009
Exponential decay of correlations for piecewise cone hyperbolic contact flows
V Baladi, C Liverani
Communications in Mathematical Physics 314 (3), 689-773, 2012
622012
On the susceptibility function of piecewise expanding interval maps
V Baladi
Communications in mathematical physics 275 (3), 839-859, 2007
622007
Almost sure rates of mixing for iid unimodal maps
V Baladi, M Benedicks, V Maume-Deschamps
Annales scientifiques de l’école normale supérieure 35 (1), 77-126, 2002
562002
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20